# SDR FDEA201901240268

- Difficulty date: January 24, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ANB73941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP ROLLER FITTING ASSY P/N ANB7016-1 ATTACHMENT HOLES MARKED IN RED SHOWS SIGNS OF CORROSION REAMED 2 EA. FLAP ROLLER SUPPORT FITTING BOLT HOLES TO .5755 AND 2 EA. BARREL NUT BOLT HOLES TO .939 TO REMOVE CORROSION REF EA 1-5300-T0344984.
